Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

On medication for thyroid. Normal TSH, T3 and T4 levels. Stop medication?

Hello doctor, My Name is sreekala, I am 41 year old. I have two kids. From 1992 onward i was taken medicine for Thyroid Two year earlier i have done a check up the Doctor told me no need to take medicine. Recently i have done a thyroid test. and my results are follows:- TSH 4.32 T3 0.91 T4 7.18 And my doctor advised no need to take medicine.
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
these serum thyroid hormone levels are within normal limits. But considering the fact you have a thyroid disorder before, its worth running these tests on regular basis so that any anomalies should be detected and managed on time. Reporting any symptoms of hyperthyroidism, like heat intolerance, palpitations, weight loss, increased eating surge should cause you to consult your doctor.
Hope this helps, and best regards.
Luchuo, MD,
Answered: Thu, 31 Jan 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor